# SDR 2004FA0000773

- Difficulty date: June 27, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N86727
- Make and model: Bbavia 7GCBC
- Aircraft serial: 65674
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN COMPLIANCE WITH MFG SL NR 419.  FOUND FUEL LINE CHAFED OVER .5000 WAY THROUGH TUBE WALL.  CAUSED BY FLAP ACTUATOR.  CHAFE WAS NOT VISIBLE.  FOUND BY FEELING.  RECOMMEND MFG RUN LINE STRAIGHT THROUGH FUSELAGE WALL THEN ROUTE AFT.  ALSO RECOMMEND MAKING INTO AN AD.
